RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gomoyunov, Mikhail Igorevich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17
Presentations: 1

Number of views:
This page:1821
Abstract pages:5078
Full texts:813
References:424
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person70166
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. M. I. Gomoyunov, “Minimax solutions of homogeneous Hamilton-Jacobi equations with fractional-order coinvariant derivatives”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:4 (2020),  106–125  mathnet  elib
2. M. I. Gomoyunov, N. Yu. Lukoyanov, “Construction of solutions to control problems for fractional-order linear systems based on approximation models”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:1 (2020),  39–50  mathnet  elib
2019
3. M. I. Gomoyunov, “Extremal shift to accompanying points in a positional differential game for a fractional-order system”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:1 (2019),  11–34  mathnet  elib
2018
4. M. I. Gomoyunov, N. Yu. Lukoyanov, A. R. Plaksin, “Approximation of minimax solutions to Hamilton-Jacobi functional equations for delay systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:1 (2018),  53–62  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S68–S75  isi  scopus
5. M. I. Gomoyunov, N. Yu. Lukoyanov, A. R. Plaksin, “Hamilton-Jacobi equations in dynamical optimization problems for neutral-type systems”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018),  268–277  mathnet  elib
6. M. I. Gomoyunov, “About an estimate from above of the fractional derivative of the composition of two functions”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018),  261–267  mathnet  elib
2017
7. M. I. Gomoyunov, A. R. Plaksin, “Finite-dimensional approximations of neutral-type conflict-controlled systems”, Izv. IMI UdGU, 49 (2017),  111–122  mathnet  elib
8. M. I. Gomoyunov, D. A. Serkov, “Control with a guide in the guarantee optimization problem under functional constraints on the disturbance”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  82–94  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 49–60  isi  scopus
9. M. I. Gomoyunov, N. Yu. Lukoyanov, “On the numerical solution of differential games for neutral-type linear systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  75–87  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 44–56  isi
2016
10. M. I. Gomoyunov, N. Yu. Lukoyanov, A. R. Plaksin, “Existence of the value and saddle point in positional differential games for neutral-type systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  101–112  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 37–48  isi  scopus
11. Mikhail I. Gomoyunov, Dmitry V. Kornev, “On calculating the value of a differential game in the class of counter strategies”, Ural Math. J., 2:1 (2016),  38–47  mathnet  zmath  elib
2015
12. M. I. Gomoyunov, “Linear-convex guarantee optimization problems with control delay”, Izv. IMI UdGU, 2015, 1(45),  37–105  mathnet  elib
2014
13. M. I. Gomoyunov, D. V. Kornev, N. Yu. Lukoyanov, “On the numerical solution of a minmax control problem with a positional functional”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:3 (2014),  58–75  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 77–95  isi  scopus
14. M. I. Gomoyunov, N. Yu. Lukoyanov, “On the stability of a procedure for solving a minimax control problem for a positional functional”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  68–82  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 54–69  isi  scopus
2013
15. M. I. Gomoyunov, D. V. Kornev, “On calculating the value of a differential game in the class of counterstrategies”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  59–68  mathnet  mathscinet  elib
2012
16. M. I. Gomoyunov, N. Yu. Lukoyanov, “Calculating the optimal guaranteed result in systems with control delays”, Izv. IMI UdGU, 2012, 1(39),  38–39  mathnet
2011
17. M. I. Gomoyunov, “On the problem of optimizing the guarantee in a system with delay in control”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 3,  21–36  mathnet

Presentations in Math-Net.Ru
1. Аппроксимация дифференциальных систем с производными дробного порядка в задачах позиционного управления
M. I. Gomoyunov
VIII Internet video conference "Day of Mathematics and Mechanics"
September 17, 2018

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021